MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH PELVIC ARM 225MM; FORCEPS

OBERDORF SYNTHES PRODUKTIONS GMBH PELVIC ARM 225MM; FORCEPS
Catalog Number 398.753
Medical Device Problem Codes Detachment of Device or Device Component (2907); Misassembly by Users (3133)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.A review of the device history records has been requested.Device was used for treatment, not diagnosis.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2018, during an unknown procedure, the pelvic arm could only be removed by force after connecting the collinear reduction clamp sliding mechanism.It was unknown if there was a procedure or patient involvement.Concomitant devices reported: percutaneous arm, 255mm (part #: 398.754, lot #: 1515783, quantity: 1), bone hook-sape arm, 206mm (part #: 398.756, lot #: 10-9537, quantity: 1) and hohmann-style arm, 183mm (part #: 398.752, lot #: 1515781, quantity: 1).This complaint involves four (4) devices.This report is 3 of 4 for (b)(4).
 
Additional Manufacturer Narrative
Reporter is a synthes employee.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6), 2018, the pelvic arm, percutaneous arm, bone hook-shape arm and hohmann-style arm were difficult to remove after connecting from the collinear reduction clamp sliding mechanism.The pelvic arm was removed by force.There was no patient involvement.This report is for a pelvic arm 225mm.There are no concomitant devices.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device evaluated by mfr: part: 398.753; lot: 13-9672; manufacturing site: selzach; supplier: (b)(4); release to warehouse date: january 06, 2014.The device history record shows this lot was processed through the normal manufacturing and inspection operations with no rework or nonconformities noted.This lot met all dimensional, visual and functional criteria at the time of release with no issues documented during the manufacturing process.Review of the device history record showed that there were no issues during the manufacture of this product which would contribute to this complaint condition.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PELVIC ARM 225MM
Common Device Name
FORCEPS
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key7958422
Report Number8030965-2018-57234
Device Sequence Number941475
Product Code HTD
UDI-Device Identifier07611819283008
UDI-Public(01)07611819283008
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number398.753
Device Lot Number13-9672
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/28/2018
Supplement Date Received by Manufacturer10/15/2018
11/13/2018
Initial Report FDA Received Date10/11/2018
Supplement Report FDA Received Date10/30/2018
11/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1